# SDR FDEA201302080299

- Difficulty date: February 8, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 35,081 hours, 31,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO DISARM AND HARD TO CLOSE.   HANDLE OPERATES NORMALLY IAW ADJUSTMENT TEST MM 52-11-00-5 AND MM 52-11-00-2.  DURING GVI, FOUND EXTERNAL DOOR HANDLE LATCH SPRING VERY WEAK AS WELL AS HARDWARE IN EXTERNAL DOOR. HANDLE COVER PLATE RUBBING ON DOOR HANDLE PAN.   R & R SAME IAW AMM SMP. OPERATED L1 DOOR SEVERAL TIMES WITH NO DISCREPANCIES NOTED.
